JournalszaaVol. 25, No. 1pp. 103–130

A Parabolic Integro-Differential Identification Problem in a Barrelled Smooth Domain

  • Jaan Janno

    Tallin Technical University, Estonia
  • Alfredo Lorenzi

    Università degli Studi di Milano, Italy
A Parabolic Integro-Differential Identification Problem in a Barrelled Smooth Domain cover
Download PDF

Abstract

We consider the problem of recovering a space- and time-dependent kernel in a parabolic integro-differential equation. The related domain is assumed to be smooth and provided with two bases. Global existence and uniqueness results are proved.

Cite this article

Jaan Janno, Alfredo Lorenzi, A Parabolic Integro-Differential Identification Problem in a Barrelled Smooth Domain. Z. Anal. Anwend. 25 (2006), no. 1, pp. 103–130

DOI 10.4171/ZAA/1280